Risperidone and Paliperidone: Risk of Intraoperative Floppy Iris Syndrome (IFIS) in Patients Undergoing Cataract Surgery

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 09 June 2014

Description: The NPCB would like to alert healthcare professionals on the risk of intraoperative floppy iris syndrome (IFIS) during and after cataract surgery in patients treated with risperidone or paliperidone-containing products. Patients must be counselled to inform their surgeon about current or prior use of these products before the surgery. In patients with such medication history, the cataract surgery should be approached with caution. If IFIS is suspected, modifications to surgical technique may be required. A Direct Healthcare Professional Communication (DHPC) regarding this issue has been released by Janssen, a division of Johnson & Johnson (M) Sdn. Bhd., and the package inserts of all related products will be updated accordingly.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA